Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in chest, moving into back, right shoulder, tickling behind throat. Causes?

I have been having an aching feeling in my central chest that then graduates into my back and right shoulder arm . Every now and then I get a stabbing pain. Neither pain is consistent. This is no worse on exertion than it is at rest. I have just started to have this persistent tickle in the back of my throat that is making me cough and feel like I m going to gag. What could it be
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist, Interventional 's  Response

This cane from a number of causes like Gastroesophegeal Reflux Disease, Gall Stones, Nerve related pain, Infections etc.

You need to see a doctor and have an Ultrasound of your abdomen done to look for the cause.

A Blood test for COmplete Blood Count would also help.


Dr.Saurabh Joshi
Vascular Interventional Radiologist
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor